Schumacher, Georg. "Harmonic Maps of the Moduli Space of Compact Riemann Surfaces.." Mathematische Annalen 275 (1986): 455-466. <http://eudml.org/doc/164161>.
@article{Schumacher1986, author = {Schumacher, Georg}, journal = {Mathematische Annalen}, keywords = {Siu's curvature condition; Riemann surface with nodes; Weil-Petersson metric; harmonic map; completion of moduli space; strong rigidity}, pages = {455-466}, title = {Harmonic Maps of the Moduli Space of Compact Riemann Surfaces.}, url = {http://eudml.org/doc/164161}, volume = {275}, year = {1986}, }
TY - JOUR AU - Schumacher, Georg TI - Harmonic Maps of the Moduli Space of Compact Riemann Surfaces. JO - Mathematische Annalen PY - 1986 VL - 275 SP - 455 EP - 466 KW - Siu's curvature condition; Riemann surface with nodes; Weil-Petersson metric; harmonic map; completion of moduli space; strong rigidity UR - http://eudml.org/doc/164161 ER -